Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Indecomposable Soergel bimodules for universal Coxeter groups


Authors: Ben Elias and Nicolas Libedinsky; with an appendix by Ben Webster
Journal: Trans. Amer. Math. Soc. 369 (2017), 3883-3910
MSC (2010): Primary 20C20, 20G40; Secondary 20C33, 20C08
DOI: https://doi.org/10.1090/tran/6754
Published electronically: December 7, 2016
MathSciNet review: 3624396
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We produce an explicit recursive formula which computes the idempotent projecting to any indecomposable Soergel bimodule for a universal Coxeter system. This gives the exact set of primes for which the positive characteristic analogue of Soergel's conjecture holds. Along the way, we introduce the multicolored Temperley-Lieb algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20C20, 20G40, 20C33, 20C08

Retrieve articles in all journals with MSC (2010): 20C20, 20G40, 20C33, 20C08


Additional Information

Ben Elias
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403
Email: belias@uoregon.edu

Nicolas Libedinsky
Affiliation: Department of Mathematics, Universidad de Chile, Santiago, Chile
Email: nlibedinsky@gmail.com

Ben Webster
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904

DOI: https://doi.org/10.1090/tran/6754
Received by editor(s): October 6, 2014
Received by editor(s) in revised form: April 2, 2015, and May 22, 2015
Published electronically: December 7, 2016
Additional Notes: The first author was supported by NSF grant DMS-1103862
The second author was supported by Fondecyt iniciacion 11121118
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society